Alert archive / Virginia / Wind Chill Advisories in 2007
Wind Chill Advisory 8, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind chill advisory at Feb 14, 2007, 8:33 PM EST for Mercer County, Monroe County, Summers County, West Virginia; Alleghany County, Ashe County, Watauga County, North Carolina; 16 counties in Virginia. It took effect at Feb 14, 2007, 9:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2007, 8:33 PM EST (01:33 UTC)
- In effect from
- Feb 14, 2007, 9:00 PM EST
- Expired
- Feb 15, 2007, 9:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Blacksburg, VA
All 22 counties
Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Bath County, VA, Bland County, VA, Carroll County, VA, City of Covington, VA, City of Galax, VA, City of Radford, VA, Craig County, VA, Floyd County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Pulaski County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 48 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -150 m²/s²
- 0-3 km storm-relative helicity
- -88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KRNK 150133 WSWRNK URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 833 PM EST WED FEB 14 2007 ...VERY COLD WIND CHILLS INTO EARLY THURSDAY... .OVERNIGHT TEMPERATURES IN THE SINGLE DIGITS AND TEENS WILL COMBINE WITH GUSTY NORTHWEST WINDS TO PRODUCE SUB ZERO WIND CHILLS INTO EARLY THURSDAY. NCZ001-002-018-VAZ007-009>020-WVZ042>045-150945- /O.NEW.KRNK.WC.Y.0008.070215T0200Z-070215T1400Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI... RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD... NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON... UNION...LEWISBURG 833 PM EST WED FEB 14 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THURSDAY. WIND CHILL VALUES WILL FALL INTO THE MINUS 5 TO MINUS 15 DEGREE RANGE THROUGH EARLY THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
2 follow-up statements
000 WWUS41 KRNK 150936 WSWRNK URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 436 AM EST THU FEB 15 2007 ...VERY COLD WIND CHILLS EARLY THIS MORNING... .EARLY MORNING TEMPERATURES IN THE SINGLE DIGITS TO MID TEENS WILL COMBINE WITH GUSTY NORTHWEST WINDS TO PRODUCE SUB ZERO WIND CHILLS THIS MORNING. NCZ001-002-018-VAZ007-009>020-WVZ042>045-151400- /O.CON.KRNK.WC.Y.0008.000000T0000Z-070215T1400Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI... RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD... NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON... UNION...LEWISBURG 436 AM EST THU FEB 15 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. WIND CHILL VALUES WILL FALL INTO THE MINUS 5 TO MINUS 15 DEGREE RANGE EARLY THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS41 KRNK 151351 WSWRNK URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 851 AM EST THU FEB 15 2007 ...WIND CHILL ADVISORY EXPIRES AT 9 AM EST THIS MORNING... NCZ001-002-018-VAZ007-009>020-WVZ042>045-151500- /O.EXP.KRNK.WC.Y.0008.000000T0000Z-070215T1400Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI... RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD... NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON... UNION...LEWISBURG 851 AM EST THU FEB 15 2007 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. WIND CHILLS WILL RISE INTO THE SINGLE DIGITS ABOVE ZERO LATE THIS MORNING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 8:27 PM EST, 6 minutes earlier.
Area forecast discussion, Feb 14, 8:27 PM EST, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 827 PM EST WED FEB 14 2007 .SHORT TERM /REST OF TONIGHT/... WIND GRADIENT SLOWLY DIMINISHING THIS EVENING AS BEST PRESSURE RISES SHIFT EAST AND JET ALOFT WEAKENS PER RAOBS. HOWEVER TEMPS RUNNING A BIT COLDER THAN EXPECTED AND WITH AT LEAST A 10-20 MPH BREEZE PERSISTING EXPECT WIND CHILLS TO BE CLOSE TO IF NOT BELOW MINUS 5 OVERNIGHT. THUS WILL BE REMOVING GOING HIGH WIND WARNING/WIND ADVISORY AND REPLACING ALL AREAS WEST OF THE BLUE RIDGE WITH A WIND CHILL ADVISORY OVERNIGHT FOR READINGS OF -5 TO -10. OTRW SNOW SHOWERS/FLURRIES CONTINUE TO PERSIST UPSLOPE AREAS BUT NOT AMOUNTING TO A LOT GIVEN DRY/POWDERY NATURE. THIS IN COMBO WITH DECREASING MOISTURE AND WEAKENING 85H JET SHOULD ALLOW A GRADUAL DECLINE IN COVERAGE ESPCLY AFTER MIDNIGHT. HOWEVER WITH THE NAM INDICATING SOME QPF LINGERING WESTERN GREENBRIER WILL NEED TO KEEP LOW LIKELY POPS THERE AND INCLUDE ANOTHER INCH OR TWO. ELSEWHERE TYPICAL DOWNSLOPE BREAK IN LOW CLOUDS NEAR THE BLUE RIDGE ON TRACK SO NOT A LOT OF CHANGES TO SKY OVERNIGHT. LOWERED TEMPS A CAT OR SO WEST GIVEN LOWS ALREADY NEAR FORECAST VALUES...WHICH MAY ALLOW SOME MOUNTAIN SPOTS TO DIP INTO THE SINGLE DIGITS WITH TEENS ELSEWHERE. && .PREV DISCUSSION... /ISSUED 635 PM EST WED FEB 14 2007/ UPDATE...AVIATION. AVIATION /23Z-18Z/... STRONG NORTHWEST WINDS WILL CONTINUE THIS EVENING AS COLD AIR POURS INTO THE REGION BEHIND A COLD FRONT. VFR CONDITIONS EXPECTED AT ROA...LYH...AND DAN DURING THE PERIOD. MVFR CONDITIONS ANTICIPATED AT LWB AND BLF TONIGHT. BLF CAN OCCASIONALLY DROP IFR WITH LOW CEILINGS AND PASSING SNOW SHOWERS. WINDS WILL DIMINISH BY MIDNIGHT ALL SITES...BUT THE LOWER CEILINGS ARE LIKELY TO HOLD IN AT BLF...PERHAPS LWB...INTO THURSDAY MORNING. VFR CONDITIONS WITH NORTHWEST WINDS 10 TO 15 KNOTS ON TAP FOR THURSDAY. PREV DISCUSSION... /ISSUED 308 PM EST WED FEB 14 2007/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... COLD FRONT NOW WELL EAST OF THE AREA...WITH STRONG COLD ADVECTION IN ITS WAKE PRODUCING FALLING TEMPS...EVEN OVER THE PIEDMONT NOW WHERE CAA WAS INITIALLY OFFSET BY DOWNSLOPE FLOW. IN THE NEAR TERM...MAIN CONCERNS REMAIN WIND AND SNOW SHOWERS OVER THE WEST. HIGHEST PRESSURE RISES IN ASSOCIATION WITH RAPIDLY DEEPENING LOW OVER NEW ENGLAND NOW ADVANCING THRU THE AREA...WITH CORE OF STRONGEST H85 WINDS OF 45 TO 55 KNOTS PROGGED NOW THROUGH ABOUT 00Z. A LOOK AT CROSS SECTIONS CONTINUES TO SHOW BEST WINDS SKIRTING THE RIDGETOPS FROM THE NORTHERN MOUNTAINS UP THRU THE ALLEGHANY HIGHLANDS THRU THIS TIME AS WELL...AND CURRENT OBS SUPPORT THIS NOTION...WITH NUMEROUS GUSTS OF 40 TO 50 KNOTS...ESPECIALLY OVER THE NORTHERN MOUNTAINS WHERE CHANNELLING LIKELY HAVING AN ADDED INFLUENCE. WITH THIS IN MIND...WILL CONTINUE THE WIND HEADLINES AS THEY STAND NOW...WITH THE NORTHERN EXTENT OF THE HIGH WIND WARNING PRIMARILY TO ADDRESS CONTINUED CONCERNS OF FALLING ICE-LADEN TREES. AS FAR AS SNOW SHOWERS GO...A FEW CALLS AROUND THE AREA SHOW A GENERAL 1 TO 2 INCHES OF SNOW HAS FALLEN FAR WESTERN AREAS...WITH UP TO 3 INCHES WESTERN GREENBRIER. WITH CONTINUED COLD ADVECTION...FAVORABLE CYCLONIC FLOW ALOFT...AND EXCELLENT TRAJECTORIES...WILL KEEP LIKELY POPS GOING FOR THE FAR WEST THROUGH LATE TONIGHT...WHEN ADVANCING SURFACE RIDGING LOOKS TO SUFFICIENTLY BACK THE FLOW MORE WESTERLY AS WELL AS AID IN A QUICK SHALLOWING OF MOISTURE. BEFORE THIS TIME...COULD SEE ANOTHER INCH FOR MOST AREAS...THOUGH LOCALIZED ADDITIONAL AMOUNTS UP TO 3 INCHES POSSIBLE FOR WESTERN GREENBRIER. COLD IS THEN THE WORD FOR THE REMAINDER OF THE SHORT TERM AS POLAR GYRE OVER SOUTHEAST CANADA ADVANCES NORTHEAST WHILE STRONG HIGH PRESSURE NOSES FROM THE CENTRAL PLAINS THROUGH THE MID ATLANTIC. ANTICIPATE PERIODIC CHANCES FOR SNOW SHOWERS FAVORED LOCATIONS AS REPEATED SHOTS OF COLD AIR ARRIVE...NAMELY ON FRIDAY WITH YET ANOTHER SHORTWAVE ADVANCING THRU THE AREA. LONG TERM /SATURDAY THROUGH WEDNESDAY/... MAIN FOCUS THRU THE EXTENDED IS ON CLIPPER SYSTEM AND LIGHT SNOW POTENTIAL FOR THE WEEKEND. OVERALL PATTERN REMAINS DOMINATED BY MEAN EASTERN CONUS UPPER TROUGH...WITH PERIODIC SHORTWAVES DROPPING THRU THE NORTHERN PLAINS AND INTO THE SOUTHEAST. PRIMARY WAVE OF INTEREST STILL ON TRACK FOR SATURDAY INTO EARLY SUNDAY...WITH GRADUAL BREAKDOWN OF THE RECENT PATTERN TOWARD THE END OF THE FORECAST PERIOD. LATEST GFS/CANADIAN/ECMWF/UKMET ALONG WITH MAJORITY OF ENSEMBLE MEMBERS CONTINUE TO INDICATE A QUICK HITTING SNOW EVENT MAINLY WESTERN AREAS FOR LATE SATURDAY INTO EARLY SUNDAY. BEST H5 TO H3 QG FORCING DIVES RIGHT ACROSS THE AREA IN ASSOCIATION WITH DEEPENING SHORTWAVE TROUGH...WHICH APPEARS LIKELY TO INCITE CYCLOGENESIS OFF THE COAST LATE SUNDAY. MODELS HAVE BEEN TRENDING SLOWLY SOUTHWARD WITH THE MID LEVEL ENERGY OVER THE PAST FEW DAYS...AND WILL HAVE TO WATCH AS COULD BE A DECENT SNOW EVENT MAINLY WESTERN CWA. THEREAFTER...ONE FINAL SHOT OF REALLY COLD AIR FOR THE LATTER HALF OF THE WEEKEND INTO MONDAY OF NEXT WEEK. WESTERN RIDGING THEN APPEARS LIKELY TO FINALLY BREAK DOWN...WITH A RETURN TO TROUGHING OVER THE GULF OF ALASKA/EASTERN PACIFIC AND DOWNSTREAM RIDGING TAKING OVER FOR THE EASTERN CONUS. STILL A FEW WILDCARDS WITH RESPECT TO TIMING OF BREAKDOWN OF PATTERN...NAMELY THE STRENGTH OF SYSTEMS ALONG THE WEST COAST LATE IN THE PERIOD AFFECTING THE QUICKNESS OF THE BREAKDOWN. NEVERTHELESS...APPEARS A PERIOD OF MUCH MORE MILD CONDITIONS ON TAP TOWARD THE MIDDLE OF NEXT WEEK...WITH A FEW SHOWERS POSSIBLE LATE IN THE PERIOD WITH DEVELOPING SYSTEM IN THE CENTRAL CONUS. AVIATION /18Z-18Z/... THERE WILL BE STRONG NORTHWEST WINDS INTO THIS EVENING AS COLD AIR POURS INTO THE REGION BEHIND A COLD FRONT. BLF WILL REMAIN MVFR TO OCCASIONALLY IFR WITH LOW CEILINGS AND PASSING SNOW SHOWERS. THE WINDS WILL SLACKEN OFF BY MIDNIGHT ALL SITES...BUT THE LOWER CEILINGS ARE LIKELY TO HOLD IN AT BLF...PERHAPS LWB...INTO THURSDAY MORNING. VFR CONDITIONS WITH NORTHWEST WINDS 10 TO 15 KNOTS ARE EXPECTED FOR THURSDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...WIND CHILL ADVISORY UNTIL 9 AM EST THURSDAY FOR VAZ007-009>020. NC...WIND CHILL ADVISORY UNTIL 9 AM EST THURSDAY FOR NCZ001-002-018. WV...WIND CHILL ADVISORY UNTIL 9 AM EST THURSDAY FOR WVZ042>045. && UPDATE... SHORT TERM...JH
Hazardous weather outlook, Feb 14, 1:36 PM EST, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 136 PM EST WED FEB 14 2007 NCZ001-002-018-VAZ011-014>020-022>024-032>035-WVZ044-045-151845- ASHE-ALLEGHANY NC-WATAUGA-GILES-MONTGOMERY-GRAYSON-CARROLL-FLOYD- CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK- FRANKLIN-BEDFORD-AMHERST-MONROE-GREENBRIER- 136 PM EST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT THROUGH MIDNIGHT TONIGHT. NORTHWEST WINDS OF 15 TO 30 MPH...WILL GUST TO 35 TO 55 MPH...ESPECIALLY AT HIGHER ELEVATIONS. SNOW SHOWERS IN GREENBRIER COUNTY WEST VIRGINIA MAY ACCUMULATE AS MUCH AS 5 INCHES IN THE HIGHER ELEVATIONS OF THE WEST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH COLDER AIR COMES IN BY TONIGHT. COMBINED WITH THE GUSTY WINDS...WIND CHILLS WILL BE FROM 5 ABOVE TO 10 BELOW ZERO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE SEND ANY SNOW OR ICE REPORTS TO SKYWARN@NOAA.GOV VAZ007-009-010-WVZ042-043-151845- TAZEWELL-SMYTH-BLAND-MERCER-SUMMERS- 136 PM EST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW SHOWERS INTO TONIGHT MAY ACCUMULATE 1 TO 2 INCHES...ESPECIALLY ON WESTERN SLOPES AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH COLDER AIR COMES IN BY TONIGHT. COMBINED WITH THE GUSTY WINDS...WIND CHILLS WILL BE FROM 5 ABOVE TO 5 BELOW ZERO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE SEND ANY SNOW OR ICE REPORTS TO SKYWARN@NOAA.GOV NCZ004>006-020-VAZ043>047-058-059-151845- STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 136 PM EST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH COLDER AIR COMES IN TODAY AND TONIGHT. COMBINED WITH THE GUSTY WINDS...WIND CHILLS WILL BE IN THE SINGLE DIGITS TO LOW TEENS THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. NCZ003-019-VAZ012-013-151845- SURRY-WILKES-WYTHE-PULASKI- 136 PM EST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT THROUGH MIDNIGHT TONIGHT. NORTHWEST WINDS OF 15 TO 25 MPH...WILL GUST TO 35 TO 50 MPH...ESPECIALLY AT HIGHER ELEVATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH COLDER AIR COMES IN BY TONIGHT. COMBINED WITH THE GUSTY WINDS...WIND CHILLS WILL BE FROM 10 ABOVE TO 5 BELOW ZERO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Chill Advisories in Virginia, 2007Wind Chill Advisories in West Virginia, 2007Wind Chill Advisories in North Carolina, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.